MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation in process.
 
Event or Problem Description
The account generated a false reactive, confirmed (b)(6) prism hbsag result on a plasma donor who tested nat hbv, hiv, hbcore and hcv negative and prism hbsag negative (sample draw dates of (b)(6) 2018 and (b)(6) 2018).Sid (b)(6) (sample draw date of (b)(6) 2018) tested prism hbsag initial, repeat and confirmed (b)(6).No impact to patient management was reported.The positive plasma unit was not released for use.No specific donor information provided.
 
Additional Manufacturer Narrative
Concomitant medical products: hbsag confirmatory list 6e51 updated to 06e51-68 and lot added 89057m500 on this report.Evaluation in process.
 
Additional Manufacturer Narrative
Ticket searches determined that there is a normal complaint activity for the likely cause lots and the tracking and trending report review determined that there are no related adverse and non-statistical trends for the two mentioned assays.A review of labeling concluded that the issue is sufficiently addressed.The performance of the likely cause lots was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not reveal any events or issues that may have impacted the performance of the lot numbers in relation to the complaint issue.A review of field data was performed for the prism hbsag assay.The initial reactive rates, repeat reactive rates and specificity of the complaint lot numbers were within package insert specifications.No product deficiency was identified.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7904078
Report Number1415939-2018-00141
Device Sequence Number221929
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public00380740062989
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Catalogue Number06D19-68
Device Lot Number89034M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/25/2018
01/25/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/22/2018
02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HBSAG CONFIRMATORY LIST 06E51-68; HBSAG CONFIRMATORY LIST 6E51; HBSAG CONFIRMATORY LIST 6E51-68; LOT 89057M500; LOT 89057M500; PRISM LIST 06A36-04, SERIAL (B)(4); PRISM LIST 06A36-04, SERIAL (B)(4); PRISM LIST 06A36-04, SERIAL (B)(4)